The complex Monge-Ampère operator in hyperconvex domains
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 23 (1996) no. 4, p. 721-747
@article{ASNSP_1996_4_23_4_721_0,
     author = {B\l ocki, Zbigniew},
     title = {The complex Monge-Amp\`ere operator in hyperconvex domains},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 23},
     number = {4},
     year = {1996},
     pages = {721-747},
     zbl = {0878.31003},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1996_4_23_4_721_0}
}
Błocki, Zbigniew. The complex Monge-Ampère operator in hyperconvex domains. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 23 (1996) no. 4, pp. 721-747. http://www.numdam.org/item/ASNSP_1996_4_23_4_721_0/

[Bed] E. Bedford, Survey of pluri-potential theory, Several Complex Variables, Proceedings of the Mittag-Leffler Institute, 1987-1988, J.E. Fornæss (ed.), Princeton Univ. Press, 1993. | MR 1207855 | Zbl 0786.31001

[BT1] E. Bedford - B.A. Taylor, The Dirichlet problem for a complex Monge-Ampère equation, Invent. Math. 37 (1976), 1-44. | MR 445006 | Zbl 0315.31007

[BT2] E. Bedford - B.A. Taylor, A new capacity for plurisubharmonic functions, Acta Math. 149 (1982), 1-41. | MR 674165 | Zbl 0547.32012

[Bło1] Z. Blocki, Estimates for the complex Monge-Ampère operator, Bull. Polish Acad. Sci. Math. 41 (1993), 151-157. | MR 1414762 | Zbl 0795.32003

[Bło2] Z. Błocki, On the Lp-stability for the complex Monge-Ampère operator, Michigan Math. J. 42(1995), 269-275. | MR 1342490 | Zbl 0841.35017

[Bło3] Z. Błocki, Smooth exhaustion function in convex domains, to appear in Proc. Amer. Math. Soc. | MR 1350934 | Zbl 0889.35030

[Ceg] U. Cegrell, Capacities in complex analysis, Aspect of Math. E14, Vieweg, 1988. | MR 964469 | Zbl 0655.32001

[CP] U. Cegrell - L. Persson, The Dirichlet problem for the complex Monge-Ampère operator: Stability in L2, Michigan Math. J. 39 (1992), 145-151. | MR 1137895 | Zbl 0799.32013

[CLN] S.S. Chern - H. Levine - L. Nirenberg, Intrinsic norms on a complex manifold, Global Analysis, Univ. of Tokyo Press, 1969, 119-139. | MR 254877 | Zbl 0202.11603

[Dem1] J.-P. Demailly, Mesures de Monge-Ampère et mesures plurisousharmoniques, Math. Z. 194 (1987), 519-564. | MR 881709 | Zbl 0595.32006

[Dem2] J.-P. Demailly, Potential theory in several complex variables, preprint, 1989.

[Doo] J.L. Doob, Classical potential theory and its probabilistic counterpart, Grundl. der Math. Wiss. 262, Springer-Verlag, 1984. | MR 731258 | Zbl 0549.31001

[Gav] B. Gaveau, Méthodes de contrôle optimal en analyse complexe I. Résolution d'équations de Monge-Ampère, J. Funct. Anal. 25 (1977), 391-411. | MR 457783 | Zbl 0356.35071

[GT] D. Gilbarg - N.S. Trudinger, Elliptic partial differential equations of second order, Grundl. der Math. Wiss. 244, Springer Verlag, 1983. | MR 737190 | Zbl 0562.35001

[Hör] L. Hörmander, An introduction to complex analysis in several variables, North-Holland, 1990. | MR 1045639 | Zbl 0685.32001

[KR] N. Kerzman - J.-P. Rosay, Fonctions plurisousharmoniques d'exhaustion bornées et domaines taut, Math. Ann. 257 (1981), 171-184. | MR 634460 | Zbl 0451.32012

[Kli] M. Klimek, Pluripotential theory, Clarendon Press, 1991. | MR 1150978 | Zbl 0742.31001

[Koł] S. Kołodziej, Some sufficient condition for solvability of the Dirichlet problem for the complex Monge-Ampère operator, Ann. Polon. Math. 65 (1996), 11-21. | Zbl 0878.32014

[LO] N. Levenberg - M. Okada, On the Dirichlet problem for the complex Monge-Ampère operator, Michigan Math. J. 40 (1993), 507-526. | MR 1236176 | Zbl 0805.31004

[RT] J. Rauch - B.A. Taylor, The Dirichlet problem for the multidimensional Monge Ampère equation, Rocky Mountain Math. J. 7 (1977), 345-364. | MR 454331 | Zbl 0367.35025

[Rich] R. Richberg, Stetige streng pseudokonvexe Funktionen, Math. Ann. 175 (1968), 257-286. | MR 222334 | Zbl 0153.15401

[Rud] W. Rudin, Function theory in the unit ball of Cn, Grundl. der Math. Wiss. 241, Springer-Verlag, 1980. | MR 601594 | Zbl 0495.32001

[Sib] N. Sibony, Une classe de domaines pseudoconvexes, Duke Math. J. 55 (1987), 299-319. | MR 894582 | Zbl 0622.32016

[Wal] J.B. Walsh, Continuity of envelopes of plurisubharmonic functions, J. Math. Mech.18 (1968), 143-148. | MR 227465 | Zbl 0159.16002